# SDR 748001

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 129,056 hours, 23,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INADVERTENTLY DEPLOYED RIGHT SIDE UPPER DECK SLIDE WHILE AIRCRAFT WAS PARKED AT KMIA.  REMOVED SLIDE IN ACCORDANCE WITH AMM 25-68-07.  TRANSFERRED TO DI LOG #12408 IN ACCORDANCE WITH MEL 25-11.  PLACARD INSTALLED.  SLIDE DEPLOYED WITHOUT ANY MALFUNCTION.
